# SDR CALA2013082990843

- Difficulty date: August 27, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 64,090 hours, 24,294 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D23627000
- Condition: Shorted
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  FOUND WIRE A1009 IN UPPER HARNESS 1M SHORTED TO GROUND.  REPLACED NLG HARNESS 1M IAW AMM. ACP NOSE GEAR LANDING, TAXI, TURNOFF LIGHT CHECKED GOOD, ALSO ACP NOSE GEAR WHEEL STEERING OPERATIONS & LGCIU 1 & 2 BITE TESTED GOOD.
